絞り込み

16532

広告

Elotuzumab-induced interstitial lung disease: the first case report.

著者 Tanaka T , Saito Y , Kokuho N , Tamura H , Terasaki Y , Seike M , Gemma A
Jpn J Clin Oncol.2018 Apr 07 ; ():.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (100view , 0users)

Full Text Sources

Medical

Elotuzumab, a humanized immunoglobulin G1 monoclonal antibody targeted against signaling lymphocytic activation molecule F7 (SLAMF7), has recently been used in combination with lenalidomide and dexamethasone for the treatment of patients with relapsed or refractory multiple myeloma. The clinical characteristics of drug-induced interstitial lung disease (ILD) due to elotuzumab have not been clarified. In this report, we describe a patient with refractory multiple myeloma who received elotuzumab in combination with lenalidomide and dexamethasone in whom fatigue, fever and diffuse pulmonary infiltration developed. The patient had a history of long-term therapy with lenalidomide without pulmonary toxicity. Bronchoscopy with bronchoalveolar lavage was negative for infection, and transbronchial lung biopsies showed active alveolitis with lymphocytic infiltration and myxomatous change of the thick alveolar wall. After the discontinuation of elotuzumab and lenalidomide, the patient's clinical symptoms gradually improved, and spontaneous remission of the pulmonary infiltration was observed. Based on the chest CT and lung pathology findings, the exclusion of infection and pulmonary edema, and according to the clinical course, we established a diagnosis of drug-induced ILD due to elotuzumab. Clinicians should bear in mind the potential for pulmonary toxicity in patients receiving elotuzumab-containing therapy.
PMID: 29635485 [PubMed - as supplied by publisher]
印刷用ページを開く Endnote用テキストダウンロード